# SDR SIMA20150224003

- Difficulty date: February 24, 2015
- Submitted: February 25, 2015
- Operation: Air carrier
- Aircraft: N820AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145576
- Aircraft time: 31,119 hours, 26,700 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: O-Ring
- Condition: Damaged
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

WHILE CLIMBING THROUGH FL220 BLD 2 LEAK MSG ON EICAS, EPC & AOM 1 PROCEDURE COMPLIED WITH.  R & R O RINGS AT JOINT 12 IAW MM 36-11-10.  PERFORMED LEAK CHECK OF BLD SYS IAW MM 36-00-00.  NO LEAKS NOTED.
